Alert archive / Nevada / Lake Wind Advisories in 2021
Lake Wind Advisory 55, NWS Reno, NV
NWS Reno, NV issued this lake wind advisory at Sep 26, 2021, 12:36 PM PDT for 4 counties in Nevada. It took effect at Sep 28, 2021, 5:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2021, 12:36 PM PDT (19:36 UTC)
- In effect from
- Sep 28, 2021, 5:00 AM PDT
- Expired
- Sep 28, 2021, 1:44 PM PDT
- In force
- 9 hr
- Issued by
- NWS Reno, NV
Counties Churchill County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 52 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2938 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
574 WWUS75 KREV 261936 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 1236 PM PDT Sun Sep 26 2021 NVZ004-271945- /O.NEW.KREV.LW.Y.0054.210927T1500Z-210928T0300Z/ /O.NEW.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 1236 PM PDT Sun Sep 26 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT MONDAY FOR PYRAMID LAKE... ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT TUESDAY FOR PYRAMID LAKE... * WHAT...For the first Lake Wind Advisory on Monday, southwest winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 to 4 feet. For the second Lake Wind Advisory on Tuesday, northwest winds 10 to 20 mph with gusts up to 35 mph expected. Waves 2 to 4 feet. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...For the first Lake Wind Advisory, from 8 AM to 8 PM PDT Monday. For the second Lake Wind Advisory, from 8 AM to 8 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ072-NVZ002-271945- /O.NEW.KREV.LW.Y.0054.210927T0700Z-210928T1200Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 1236 PM PDT Sun Sep 26 2021 ...LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT TUESDAY FOR LAKE TAHOE... * WHAT...Southwest winds 10 to 20 mph with gusts up to 35 mph expected. Waves 2 to 4 feet. * WHERE...Lake Tahoe. * WHEN...From midnight tonight to 5 AM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
6 follow-up statements
017 WWUS75 KREV 271210 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 510 AM PDT Mon Sep 27 2021 NVZ004-280300- /O.CON.KREV.LW.Y.0054.210927T1500Z-210928T0300Z/ /O.CON.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 510 AM PDT Mon Sep 27 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR PYRAMID LAKE... ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT TUESDAY FOR PYRAMID LAKE... * WHAT...For the first Lake Wind Advisory on Monday, southwest winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 to 4 feet. For the second Lake Wind Advisory on Tuesday, northwest winds 10 to 20 mph with gusts up to 35 mph expected. Waves 2 to 4 feet. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...For the first Lake Wind Advisory, from 8 AM to 8 PM PDT Monday. For the second Lake Wind Advisory, from 8 AM to 8 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ072-NVZ002-280300- /O.CON.KREV.LW.Y.0054.000000T0000Z-210928T1200Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 510 AM PDT Mon Sep 27 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR LAKE TAHOE... * WHAT...Southwest winds 15 to 20 mph with gusts up to 40 mph expected. Waves 1 to 3 feet. * WHERE...Lake Tahoe. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
319 WWUS75 KREV 272052 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 152 PM PDT Mon Sep 27 2021 NVZ004-282100- /O.CON.KREV.LW.Y.0054.000000T0000Z-210928T0300Z/ /O.CON.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 152 PM PDT Mon Sep 27 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR PYRAMID LAKE... ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT TUESDAY FOR PYRAMID LAKE... * WHAT...For the first Lake Wind Advisory this evening, southwest winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 to 4 feet. For the second Lake Wind Advisory on Tuesday, northwest winds 10 to 20 mph with gusts up to 35 mph expected. Waves 2 to 4 feet. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...For the first Lake Wind Advisory, from 8 AM to 8 PM PDT this evening. For the second Lake Wind Advisory, from 8 AM to 8 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ072-NVZ002-281200- /O.CON.KREV.LW.Y.0054.000000T0000Z-210928T1200Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 152 PM PDT Mon Sep 27 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR LAKE TAHOE... * WHAT...Southwest winds 15 to 20 mph with gusts up to 40 mph expected. Waves 1 to 3 feet. * WHERE...Lake Tahoe. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
710 WWUS75 KREV 280321 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 821 PM PDT Mon Sep 27 2021 NVZ004-290300- /O.EXP.KREV.LW.Y.0054.000000T0000Z-210928T0300Z/ /O.CON.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 821 PM PDT Mon Sep 27 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT TUESDAY FOR PYRAMID LAKE... * WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph expected. Waves 1 to 3 feet. * WHERE...Pyramid Lake. * WHEN...From 8 AM to 8 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ072-NVZ002-281200- /O.CON.KREV.LW.Y.0054.000000T0000Z-210928T1200Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 821 PM PDT Mon Sep 27 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR LAKE TAHOE... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. Waves 1 to 3 feet, locally up to 4 feet. * WHERE...Lake Tahoe. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
841 WWUS75 KREV 281050 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 350 AM PDT Tue Sep 28 2021 CAZ072-NVZ002-281200- /O.CAN.KREV.LW.Y.0054.000000T0000Z-210928T1200Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 350 AM PDT Tue Sep 28 2021 ...LAKE WIND ADVISORY IS CANCELLED... Winds will subside through the morning and the Lake Wind Advisory has been cancelled. Residual choppy conditions can be expected through the morning. $$ NVZ004-290300- /O.CON.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 350 AM PDT Tue Sep 28 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR PYRAMID LAKE... * WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph expected. Waves 1 to 3 feet. * WHERE...Pyramid Lake. * WHEN...From 8 AM to 8 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
781 WWUS75 KREV 281118 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 418 AM PDT Tue Sep 28 2021 NVZ004-290300- /O.EXT.KREV.LW.Y.0055.210928T1200Z-210929T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 418 AM PDT Tue Sep 28 2021 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR PYRAMID LAKE... * WHAT...Northwest winds 15 to 20 mph with gusts up to 40 mph in the morning, decreasing to 30 mph in the afternoon. Waves 1 to 3 feet. * WHERE...Pyramid Lake. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
768 WWUS75 KREV 282044 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 144 PM PDT Tue Sep 28 2021 NVZ004-282145- /O.CAN.KREV.LW.Y.0055.000000T0000Z-210929T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 144 PM PDT Tue Sep 28 2021 ...LAKE WIND ADVISORY FOR PYRAMID LAKE IS CANCELLED... Winds on Pyramid Lake have decreased today, with gusts expected to remain below 30 mph through the rest of this afternoon. Therefore the Lake Wind Advisory has been cancelled. $$ For more information from the National Weather Service visit http://weather.gov/rev
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Sep 26, 3:25 AM PDT, 9 hours 11 minutes earlier.
Area forecast discussion, Sep 26, 3:25 AM PDT, 9 hours 11 minutes before
Area Forecast Discussion
National Weather Service Reno NV
325 AM PDT Sun Sep 26 2021
.SYNOPSIS...
A cold front will bring increasing winds Sunday-Tuesday with
heightened fire weather concerns on Monday and much cooler
temperatures by the middle of next week. Chances for light
precipitation return next week, mainly in northeast California and
near the Sierra.
&&
.SHORT TERM...
No significant changes to the forecast overnight. Winds will
begin to increase today in response to an incoming cold front with
areas of near critical fire weather conditions along the Sierra
Front up to the Oregon border. The strongest winds and longest
duration of critical conditions are expected on Monday as the
mostly dry cold front moves into northern California. Much of the
region can expect wind gusts up to 30-40 mph on Monday. A Fire
Weather Watch remains in effect for Monday with more details below
in the Fire Weather section.
As wind begins to pick up today, most areas north of Highway 50
will see improving air quality conditions as clearer air moves
into the region. Continued degraded air quality can be expected in
Mono County today with improvements possible by Monday as winds
begin to shift to the west and northwest.
Temperatures will remain warm again today with significant
cooling by Tuesday behind the cold front. High temperatures on
Tuesday could top out in the upper 60s, which would be the coolest
daytime high we've seen since May. By Tuesday night, most of the
region will see overnight lows down into the upper 30s with colder
Sierra valleys possible dropping into the teens.
As the cold front moves in Monday night, a few showers will be
possible from around Interstate 80 northward. Most areas can
expect minimal accumulations, though a few areas in the northern
Sierra and far northwest Nevada have the potential to receive a
few tenths. -Zach
.LONG TERM...Wednesday onward...
Temperatures will remain seasonably cool behind the front with
frigid temperatures Wednesday morning with lower 20s and teens
possible for colder Sierra Valleys. Lower rural valley areas could
dip below the freezing mark during the early morning hours across
western Nevada. Highs Wednesday afternoon will remain 10-15 degrees
below season averages with 60s expected across the Sierra and
western Nevada valleys.
Modest high pressure looks to briefly rebuild through the remainder
of the week before a dry southwest flow develops by the weekend.
Overall this will allow our temperatures to steadily increase back
into the upper 70s to near 80 across western Nevada. Overall,
lighter winds will prevail with limited prospects for precipitation
through next weekend. Fuentes
&&
.AVIATION...
Areas of smoke and haze will remain present today due to the ongoing
wildfires across California. KTVL and KMEV could see VIS/CIG
conditions fluctuating between MVFR and VFR through this evening.
Smoke could also impact airfield conditions at KMMH as SW winds
transport smoke from the KNP Complex in the Sequoia Nat'l Forest.
Increasing SW winds expected this afternoon with peak gusts near
25kts possible this afternoon. Expect increasing mountain wave
turbulence along and east of the Sierra today with increasing
chances for LLWS by this evening.
Stronger winds are expected Monday with gust potential of 30-40kts
expected across areas terminals ahead of an incoming cold front. The
front is expected to push through by Tuesday morning and will shift
winds N-NW. Some reductions to visibility are possible mainly across
KLOL, KNFL, and KHTH as winds behind the front result in areas of
blowing dust downwind of dry lake beds and sinks. Fuentes
&&
.FIRE WEATHER...
* Increasing southwest breezes with isolated critical fire
weather conditions possible this afternoon.
* FIRE WEATHER WATCH MONDAY: Strongest winds expected Monday
afternoon and evening as a cold front approaches the region. Dry
conditions and gusty winds will result in more widespread fire
weather concerns.
* Cold front moves through the region Monday night into early
Tuesday with a wind shift from the southwest to the northwest.
This event is similar in timing and impacts as compared to the
front last weekend, but wind speeds are a bit weaker.
A pattern change in our weather is anticipated Monday as an
approaching cold front yields widespread critical fire weather
conditions due to gusty winds and low humidity.
Winds will begin to become breezy this afternoon with localized
critical conditions possible this afternoon mainly for portions of
the western Nevada Sierra front, eastern Lassen/Plumas Counties, and
northern Washoe County. Best potential will be along and east of the
Hwy 395/I-580 corridor in these locations. Winds will primarily be
gusting 25-30 mph, locally up to 35 mph with humidity around 8-15%.
As the front approaches, winds will become gusty across higher
elevations and ridgetop locations. Elevations above 6,000-6,500'
could start seeing these gusty winds late this evening into early
Monday morning before mixing down across the valleys mid-morning.
Forecast gusts of 30-40 mph with minimum RH value in the 8-15% range
are favored Monday afternoon mainly from the Tahoe Basin, Sierra
Front northward through Plumas, Lassen, and N.Washoe counties.
The main watch out periods for this event looks to be from late
Monday afternoon into the early evening as winds aloft will be at
their strongest with downslope enhancement possible ahead of the
cold front. This will be the period where wind prone locations and
upper slopes could reach 45-50 mph particularly along the US-395
corridor from the Sierra Front through Plumas/Lassen counties. RH
will be increasing during this period but stronger wind gusts
could may still yield fire weather concerns.
Winds will remain gusty overnight into Tuesday morning as the front
arrives. A wind shift out of the north-northwest will be possible by
roughly 1-4am early Tuesday morning for areas north of I-80. The
front will continue to track south across western Nevada through the
day Tuesday with the strongest winds likely to be from Fallon-
Hawthorne-Tonopah. Humidity will be higher behind the front, helping
to somewhat mitigate fire concerns.
Precipitation will be limited due to the fast moving nature of the
front with 0.10-0.25" of rainfall possible mainly from Susanville
northward through Lassen and far northern Washoe Counties. Localized
higher amounts near 0.40" are possible across the Lassen-Modoc
county line. Even a some rain/snow mix is possible above about
6,500' Tuesday morning. Otherwise, a few spotty light showers are
possible elsewhere. Fuentes
&&
.REV Watches/Warnings/Advisories...
NV...Fire Weather Watch from Monday afternoon through Monday evening
NVZ420-421-423-429-458.
CA...Fire Weather Watch from Monday afternoon through Monday evening
CAZ270>272-274-278.
&&
For more information from the National Weather Service visit...
http://weather.gov/renoIn the hours before
Special weather statement, Sep 26, 12:14 PM PDT, 22 minutes before
Special Weather Statement National Weather Service RENO NV 1214 PM PDT Sun Sep 26 2021 CAZ070>073-NVZ001>005-271400- Surprise Valley California-Lassen-Eastern Plumas- Eastern Sierra Counties-Greater Lake Tahoe Area-Mono County- Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area-Western Nevada Basin and Range including Pyramid Lake- Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Portola, Susanville, Westwood, Sierraville, Loyalton, South Lake Tahoe, Tahoe City, Truckee, Markleeville, Bridgeport, Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, Schurz, Stateline, Glenbrook, Incline Village, Sparks, Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire, and Gerlach 1214 PM PDT Sun Sep 26 2021 ...Gusty Winds Monday through Tuesday, Few Showers Monday Night, Colder Temps Tuesday-Wednesday... WINDS: Strong and gusty southwest winds are expected Monday and Monday night turning northerly and becoming more breezy Tuesday as a cold front moves through. Plan on impacts to air/road travel, choppy lake conditions, areas of blowing dust, and increased fire danger. TEMPERATURES: After a warm weekend, temperatures will fall around 20 degrees by Tuesday-Wednesday. This could result in the coldest high temperatures the region has experienced since May. Sub- freezing temperatures are likely for rural and suburban lower valleys Wednesday morning, possibly a few degrees colder than what we saw Monday morning last week. Lows could easily dips into the teens for colder Sierra valleys. RAIN AND SNOW: Best chances for rain will be Monday night in the northern Sierra, northeast California, and far northern Washoe County, but even here liquid amounts will be rather meager. Lighter showers are possible as far south as Hwy 50 in the Sierra and I-80 in western Nevada. A mix of snow is possible down to around 6500 feet elevation, but it'll be hard to see accumulation. http://weather.gov/reno
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 9:28 AM PDT | Red Flag Warning | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more | 42 hr |
| Sep 26, 12:36 PM PDT | Lake Wind Advisory | REV | Churchill, Douglas, Lyon, Pershing, Washoe | 39 hr |
Nearby
Lake Wind Advisories in Nevada, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.